# SDR USAA2014111400012

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK EMER ESCAPE LIGHTING WIRE IS DAMAGED AT SEAT 4A.  R & R WIRE HARNESS AT SEAT 4A.  OPERATIONS CHECKED IAW AMM 33-51-12-400-814.  SYS CHECKED NORMAL.
